Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Under developed muscles and hair on face. Advice to improve hormones?

Hi Doctor, Hope you doing great...I have a question actually, i am 25 and my muscles and hair on face is not properly developed...Actually i look young..i want to look like an adult..looking at me people think i am college student...I dont see any erection problem ...i am active in that case...only worry is how do i improve my hormones for better growth...i read about GDH ( growth deficiency hormones) .PLz give your valuable advice Doctor .
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
Reduced amount of facial hairs can be due to a genetic predisposition or testosterone deficiency. Alcohol intake and anxiety can also be the contributing factors.
You need to get your hormone levels evaluated under the guidance of an endocrinologist for proper treatment.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor